Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

crab76

Member
  • Total Reviews

    0
  • Content Count

    70
  • Joined

  • Last visited

Community Reputation

11 Neutral

6 Followers

About crab76

  • Rank
    Junior Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

3,079 profile views
  1. I've had back acne(cyst, I think it's rosacea) for more than 10 years. and I'm a little bit fat, 85kg. So Maybe 20mg every other day isn't strong enough for me? Can I try 30mg or 40mg every other day(or every day) for half a year(or a whole year)? and then can I take 30mg or 40mg every week for long term use? What's the side effect if I take it overdose for long term(like forever)? And would you please ask your derm if the low dose doxycycline (40mg per day) works or not? I think it's a perman
  2. I think you can't use Accutane and RETINOID at the same time, and you can't take Accutane and Doxy at the same time, right? Yes you can if you take a low dose accutane. The reason why is becuase Accutane in a high dose makes your skin very weak. So you have to treat it like a piece of fine silk to prevent it from cracking and bleeding. BUT if you only 20mg of Accutane you are able to be aggressive topically becuase your skin won't be so compromised. So hit it hard from the outside & soft on
  3. crab76

    Prom In One Week, Cyst On Right Cheek

    Dermablend is the best concealer. They use it to cover tatoos even. Not sure if they have Ulta where u live but thats where I get it. Why don't you have your Derm inject the cyst since it's been there for so long? I've had cysts like that for YEARS and I wish I would have just had them injected. Enjoy your prom!
  4. Yes I 100% think accutane will help you. I have hormonal acne also and took BCP & Sprio for many many years. Those treatments are a bandaid. If your having adult acne then most likely it is something you will struggle with long term. A low dose of accutane will work wonders for you. But pls note that in 8-10 yrs down the road if your acne creeps back then you may need another course. It's not 100%. But it's much more of a "cure or almost cure" than any other Hormonal medication. It's very di
  5. I think your Dr probably prescribed a moisturizer to use becuase he or she knows that your going to get red, dry, peely & irritated from the Retin A. So the Dr wants you to use a moisturizer to help ease your discomfort and also wants to make sure your using one that won't clog your pores and make your acne worse. I say use it if you need it! Absolutely! But try to use it only when absolutely necessary. Then your skin in time will get strong and tolerant to the Retin A and won't be irrit
  6. Thanks Kim28. I guess I just felt a little attacked... becuase if you knew me you would know I have a huge heart and truly only want to help. I could have just gone on with my life with my clear skin and said "too bad to all those people out their suffering". But I honestly think every single time I see someone with acne that there is no need for them to suffer. I swear this is the reason I work in the field I do. I just want to single handedly help every single person and clear them up. no need
  7. Moiturizer doesn't do anything for your skin other than "comfort" you. So if you feel soooo dry and irritated from your topicals... and your skin is cracking... then YES use a moisturizer to make yourself feel better. But make sure it's oil free of course. Moisturizer is bad for two reasons... 1. For people with the Disease of Acne it's espicially bad because it's just trapping dead cells on your face clogging more pores... causeing more acne. You must think EXFOLIATE when you have acne.
  8. Probably not alone. What will work is Glycolic acid & exfoliating every single day with a gentle scrub. And you need some type of oil control salicylic pads. Retin A brings new healthy strong cells.... BUT you have to exfoliate the bad dead cells that are hanging on for dear life to your skin. They Gotta come off!! You must help them. So exfoliate once a day & use an oil control pad. Your skin will glow, look fresh. If you just use retin A alone your skin will look dull, dry & pe
  9. I say just use it as needed. If you need it use it! If you don't then don't. Moisturizer is all for comfort. Your lips will bother you way more than dry skin. Keep lip stuff on hand at all times. And just my two cents I wouldn't go higher than the 30mg. Actually I think 20 mg is better. But 30 isn't that bad. When the dose gets higher you can run into other problems. You will get just as good results on a low dose accutane. And at a low dose you will save yourself all the nasty effects. One
  10. I say both! Retin A & Hydroquinone together will be the fastest way to fade and refine the Texture. If you don't want to do hydroquinone then Retin A alone is good becuase it will make your skin really strong and resiliant. Your skin natually will fade those spots. Just be sure to wear a strong sun screen. The sun makes them darker and will make them last longer.
  11. crab76

    Anyone Tried Zo Medical Products By Zein Obagi?

    I use these products and they are AMAZING! Love them!! The Te-pads are the best ever and really clear your pores out. They are like a resurfacing salicylic pad. LOVE LOVE Obagi! But you still need Retin A! It's is the most important thing you need to add to this regimine. If it's too much to use every day then it's ok... just use it a couple nights a week to build a tolerance. Even 2-3 nights a week is better than nothing. And spot treat with Benzol Peroxide. Oh and that price seems high
  12. Awh I'm so glad to read this. I truly only wish to help someone. Even just one person would be worth it to me. glad to help! How deep is your scarring?? There are a couple things you can do and in a certain order. You can use Hydroquinone to bleach out the pigment (for 5 months tops) & Tretninoin to excelerate it and make new healthy cells and make your skin strong. You can use Glycolic Acid to help texture. If your scarring is really bad... like pitted... then really th
  13. The only reason I said that is becasue you said Dr's prescribe accutane to make money. I was trying to prove a point that prescibing accutane doesn't make the Dr money. That's all. Supplements are amazing. I still spend TONS of money on suppliments, eating organic, ect ect! I have no issues with all that. I did research til I was blue in the face and even went to school for skin and work in dermatology. This is how much I wanted to learn & be educated about this condition. So I definitely ha
  14. I totally agree. I know it's not right for everyone. Like I said I came on here to help "someone" not everyone. I wanted to share what fianally got me clear. My skin is crystal clear with no oil, smooth texture & tight pores for the first time in my life. And I'm 37!!! To me it's a mircale. I have deep cystic hormonal acne AND Rosacea. Accutane is a cure. But in some people (probably myself) they will have to repeat a course 8-10 years down the road. Espicially people with Rosacea becuase i
  15. Yea definitely try the pill. The pill kept me "sorta" clear for many years. The only issue I had w the pill is that it's a synthetic progesterone... So when you get off your bodys natural progesterone is sooooo low becuase it didn't have to make it for all those years. For me.. I got off the pill at 30 years old. And my acne came Raging back with a vengence within a month of being off. That's when I went on Spiro. Then when I tried to come off Sprio... same thing... my Acne would come right back
×